Communications in Statistics - Theory and Methods, ( ISI ), Volume (39), No (17), Year (2010-8) , Pages (3058-3071)

Title : ( Bayes Estimation Based on Random Censored Data for Some Life Time Models Under Symmetric and Asymmetric Loss Functions )

Authors: Jafar Ahmadi , Mahdi Doostparast , Ahmad Parsian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Censored data arise naturally in a number of fields, particularly in problems of reliability and survival analysis. There are several types of censoring; in this article, we shall confine ourselves to the right randomly censoring type. Under the Bayesian framework, we study the estimation of parameters in a general framework based on the random censored observations under Linear-Exponential (LINEX) and squared error loss (SEL) functions. As a special case, Weibull model is discussed and the admissibility of estimators of parameters verified. Finally, a simulation study is conducted based on Monte Carlo (MC) method for comparing estimated risks of the estimators obtained.

Keywords

Bayes estimation; Life time models; Lindley s approximation; LINEX loss function; Random
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1016948,
author = {Ahmadi, Jafar and Doostparast, Mahdi and Ahmad Parsian},
title = {Bayes Estimation Based on Random Censored Data for Some Life Time Models Under Symmetric and Asymmetric Loss Functions},
journal = {Communications in Statistics - Theory and Methods},
year = {2010},
volume = {39},
number = {17},
month = {August},
issn = {0361-0926},
pages = {3058--3071},
numpages = {13},
keywords = {Bayes estimation; Life time models; Lindley s approximation; LINEX loss function; Random censoring},
}

[Download]

%0 Journal Article
%T Bayes Estimation Based on Random Censored Data for Some Life Time Models Under Symmetric and Asymmetric Loss Functions
%A Ahmadi, Jafar
%A Doostparast, Mahdi
%A Ahmad Parsian
%J Communications in Statistics - Theory and Methods
%@ 0361-0926
%D 2010

[Download]